Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 116, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 1, 2025, 1:23 PM EST. It took effect at Dec 2, 2025, 10:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2025, 1:23 PM EST (18:23 UTC)
- In effect from
- Dec 2, 2025, 10:00 AM EST
- Expired
- Dec 3, 2025, 9:30 AM EST
- In force
- 24 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
711 WHUS71 KPHI 011823 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 123 PM EST Mon Dec 1 2025 ANZ450>455-020900- /O.UPG.KPHI.GL.A.0022.251202T2000Z-251203T0900Z/ /O.NEW.KPHI.SC.Y.0116.251202T1500Z-251203T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 123 PM EST Mon Dec 1 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 10 AM Tuesday to 4 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Occasional gusts to 35 kt are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-020900- /O.NEW.KPHI.SC.Y.0116.251202T2000Z-251203T0900Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 123 PM EST Mon Dec 1 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 4 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 3 PM Tuesday to 4 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Guzzo
7 follow-up statements
912 WHUS71 KPHI 020251 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 951 PM EST Mon Dec 1 2025 ANZ450>455-021500- /O.CON.KPHI.SC.Y.0116.251202T1500Z-251203T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 951 PM EST Mon Dec 1 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...The Atlantic coastal waters off New Jersey and Delaware. * WHEN...From 10 AM Tuesday to 4 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few gusts to 35 kt are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-021500- /O.CON.KPHI.SC.Y.0116.251202T2000Z-251203T0900Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 951 PM EST Mon Dec 1 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 4 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay. * WHEN...From 3 PM Tuesday to 4 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
847 WHUS71 KPHI 020806 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 306 AM EST Tue Dec 2 2025 ANZ450>455-022115- /O.CON.KPHI.SC.Y.0116.251202T1500Z-251203T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 306 AM EST Tue Dec 2 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 10 AM this morning to 4 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-022115- /O.CON.KPHI.SC.Y.0116.251202T2000Z-251203T0900Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 306 AM EST Tue Dec 2 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 3 PM this afternoon to 4 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
731 WHUS71 KPHI 020822 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 322 AM EST Tue Dec 2 2025 ANZ450>455-022130- /O.EXT.KPHI.SC.Y.0116.251202T1500Z-251203T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 322 AM EST Tue Dec 2 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 10 AM this morning to 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-022130- /O.EXT.KPHI.SC.Y.0116.251202T2000Z-251203T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 322 AM EST Tue Dec 2 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 3 PM this afternoon to 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
178 WHUS71 KPHI 021807 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 107 PM EST Tue Dec 2 2025 ANZ430-431-030900- /O.CON.KPHI.SC.Y.0116.251202T2000Z-251203T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 107 PM EST Tue Dec 2 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-030900- /O.CON.KPHI.SC.Y.0116.000000T0000Z-251203T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 107 PM EST Tue Dec 2 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Guzzo
321 WHUS71 KPHI 030833 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 AM EST Wed Dec 3 2025 ANZ430-431-031100- /O.CON.KPHI.SC.Y.0116.000000T0000Z-251203T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 AM EST Wed Dec 3 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and rough waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-031800- /O.CON.KPHI.SC.Y.0116.000000T0000Z-251203T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 AM EST Wed Dec 3 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
048 WHUS71 KPHI 031100 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 600 AM EST Wed Dec 3 2025 ANZ430-431-031200- /O.EXP.KPHI.SC.Y.0116.000000T0000Z-251203T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 600 AM EST Wed Dec 3 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... Winds have decreased along the Delaware Bay and the Small Craft Advisory will be allowed to expire. A few occasional gusts to 25 knots may linger over the next couple of hours. $$ ANZ450>455-031800- /O.CON.KPHI.SC.Y.0116.000000T0000Z-251203T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 600 AM EST Wed Dec 3 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
471 WHUS71 KPHI 031430 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 930 AM EST Wed Dec 3 2025 ANZ450>455-031530- /O.CAN.KPHI.SC.Y.0116.000000T0000Z-251203T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 930 AM EST Wed Dec 3 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below criteria. Thus, the Small Craft Advisory is cancelled. $$ Hoeflich
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 12:37 PM EST, 46 minutes earlier.
Area forecast discussion, Dec 1, 12:37 PM EST, 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1237 PM EST Mon Dec 1 2025
.SYNOPSIS...
High pressure will pass through the region today and offshore
tonight. Low pressure will develop over the Southeast tonight before
tracking northeast towards our area Tuesday into Tuesday night,
bringing widespread precipitation to the area. High pressure and
below normal temperatures return for the middle of the week. Another
cold front will track through the region Thursday night, with high
pressure building back in thereafter. Another system may impact the
region Friday night into the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A brief period of tranquil weather is on tap for today with high
pressure in control. The high is quickly transiting from west
to east, currently centered over the Great Lakes but will become
centered over the region by late this afternoon into the
evening.
Skies have largely cleared with the high beginning to build in
and the preceding cold front now well offshore, though there is
some lingering stratus over the Appalachia that is edging into
the higher terrain areas in the northwest portion of the region.
Winds have dropped off to around 10 mph, though a few gusts to
around 20 mph remain possible early this morning. These gusts
may become a bit more frequent during the mid-morning hours
after sunrise.
The daytime hours today will remain mostly clear, though some
increase in high clouds may come during the afternoon hours
ahead of the next system. Lingering gusty northwest winds in
the morning will diminish by the afternoon as the high moves
overhead and the pressure gradient relaxes. High temperatures
will be near freezing in the Poconos, in the upper 30s to lower
40s for eastern PA and much of NJ, and mid 40s for the Delmarva
into far southern NJ.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The main story for the short term will be the strengthening low
pressure system moving northeast Monday night and off the coast into
Tuesday, which will bring widespread precipitation to the region,
including the first accumulating snowfall to portions of the area.
There will be a low developing over the southeastern US and our high
pressure system will retreat off to the northeast tonight. This low
will make its closest approach to the area Tuesday afternoon, and
begin departing to the northeast by Tuesday night.
In terms of the details with this system, there have been no
significant changes have been made to the forecast or messaging for
Tuesday. There are chance to likely PoPs (40-60%) starting late
Monday night, with the highest PoPs (90-100%) being during the
daytime Tuesday. There continues to be a trend toward a somewhat
faster solution in the deterministic guidance. If this trend holds,
it could have implications on initial precip type into the I-95
corridor with a little more snow possible. The precipitation will
end from west to east pretty quickly by Tuesday evening into Tuesday
night as the low moves off to the northeast.
For the precipitation accumulation, QPF remains fairly steady around
0.75-1.25" across the board, greatest across the coastal plain and
least farther inland north of I-78. Due to the earlier trend in
precip onset, there is the potential for light snow or perhaps some
sleet initially for the I-95 corridor and south, perhaps as far
south as northeastern Maryland, central and northern Delaware, and
portions of interior southern New Jersey. This initial light snow
could result in minimal accumulation (a dusting less than 1"), and
would not last long as the low draws closer to the area changing the
precip to rain. Again, any snowfall occuring this far south will be
dependent on exactly how quickly the precip moves into the area. A
slower/later onset would probably mean mostly all rain along and
southeast of I-95.
Through the day Tuesday, the onshore flow and warm marine influence
with the surface low drawing near will impact the temperature
profiles. By daybreak Tuesday, the rain/snow line should be near or
perhaps just NW of the I-95 corridor. As the warmer air continues to
filter in, the rain/snow line is expected to lift quickly northward
to near or even north of the I-78 corridor and northwestern New
Jersey by Tuesday afternoon. For perspective on this, high
temperatures on Tuesday are near freezing in the Poconos, mid 30s
northwest of the fall line, near 40 degrees along the I-95 corridor,
and in the mid 40s to near 50 degrees in Delmarva and along the
coastal areas. Although areas may start as snow, it does not appear
that it will last for much of the area. The southern Poconos have
the best potential at an all snow event from this system, but even
they could see some mixing with sleet or rain Tuesday afternoon.
As for snowfall accumulation, the forecast has remained largely the
same as the previous update. The probability for plowable snow (2"
or more) remains high (60-90%) in the Poconos and areas along and
north of I-78. As you head well south and east of I-78, the
potential for plowable snow quickly decreases to near 0% for the I-
95 corridor. Our latest forecast includes snowfall amounts less than
1" for the immediate I-95 corridor, 1-3" for areas just northwest of
there, and in the 3-5" range for the I-78 corridor and NW NJ. Higher
elevations (especially 1,500 feet and higher) in NW NJ and across
the Pocono Plateau have potential for snowfall in the 4-8" range.
The Winter Storm Watch remains in effect for the southern Poconos
and Sussex County NJ, where probability for warning criteria
snowfall (6" or greater) remains a little too low (40-60%) to
justify a warning upgrade just yet. If QPF trends a little lighter,
the storm continues to speed up, or if more mixing occurs, warning
level snowfall may not occur for the watch area.
A Winter Weather Advisory was issued for the counties on the
periphery of the watch area, including much of northern NJ and the I-
78 corridor and down into the far northwestern reaches of the Philly
metro. These are the areas most likely to experience a troublesome
Tuesday morning commute, with snowfall in the 1-5" range. Along the
southern-most fringe of the advisory area, probability for reaching
the 2-3" criteria is lower (40-60%). However, this will be the first
snowfall of the season, which is expected to occur during the
Tuesday morning rush hour commute. Thus, impacts may be more
significant than usual, even if observed snowfall amounts end up
closer to the 1-2" range.
Outside of the Poconos and perhaps the higher elevations in NW NJ,
the snow that falls will then be melting through the day with the
change to all rain and warm air moving further inland. During the
transition period from snow to rain, some sleet is possible briefly.
In terms of freezing rain, the overall threat looks minimal given
the current set up. The areas that see all rain or a change to rain
will have a good soaking all-day type of rain. A few precipitation
and/or snowfall records could be challenged. See the Climate section
below for more details on the records.
Once the low departs Tuesday night, a high pressure system will
build in from the southwest. This will lead to drier conditions
through Tuesday night. Lows Tuesday night are in the 20s for most,
which may lead to some black ice issues where any slushy snow melt
refreezes on roadways (especially north of I-78).
For Wednesday, the high pressure system will be in place, which
keeps us dry and mostly sunny with below normal temperatures
continuing. High temperatures will be in the mid 30s to low 40s. W-
NW winds 5-10 mph. Lows in the 20s again Wednesday night, with
clouds beginning to increase late in the night.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
In the long term period, we stay active with our weather pattern. A
cold front looks to cross the area Thursday into Thursday night. As
the cold front passes through, there is the potential for some snow
showers, especially near/north of I-78. The main factor with this
cold front will be the notably colder airmass in its wake. Thursday
night looks increasingly likely to be the coldest night so far this
season, with widespread low temperatures in the teens for most, and
even single digits for the higher terrain. Wind chill values
Thursday night will be in the single digits to mid-teens. By
Friday, highs are in the upper 20s to upper 30s for most areas.
Beyond that, our next system looks to arrive late Friday into
the weekend, bringing potential for another round of widespread
precipitation, including wintry precipitation. However, details
on this system remain very unclear at the moment.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today (through 00z)...VFR. North/northwest winds around
5-10 kt with gusts near 20 kt through 19z-20z and diminishing
quickly thereafter. High confidence.
Tonight...Primarily VFR. Chance (20-40%) of MVFR conditions
after 10Z as rain and snow begin to move in though things come
down more towards daybreak and after. East-northeast winds
around 5 knots or less. Moderate confidence.
Tuesday...IFR/LIFR conditions develop between 11z-15z. High
confidence in all rain at KACY/KMIV. The trend as of this
morning has been warmer and slower with precipitation moving in.
This will result in pretty much all rain for KILG/KPHL and have
taken snow out of the TAF for now. Cannot rule out a few
flakes/mix at onset, but would expect a quick flip to rain once
precipitation begins. For KPNE/KTTN, expecting a longer period
of snow and/or mix, but a flip to all rain should occur by
12z-14z. A period of all snow expected at KRDG/KABE from about
10z-16z before mixing occurs and eventual flip to all rain after
18z. High confidence in at least IFR through the morning with
the potential (25-35%) in prevailing LIFR. Moderate confidence
in timing of precipitation type changes. Winds will be out of
the east/northeast around 5-10 kt, expecting to shift to
north/northwest between 18z-21z. Moderate confidence in timing
of wind shifts.
Outlook...
Tuesday Night...Conditions gradually improving though MVFR/IFR
expected to start, with VFR anticipated later in the night. Rain
showers taper off as the night goes on.
Wednesday through Wednesday Night...VFR. No significant weather.
Thursday...VFR. Gusts near 20 kt expected out of the
west/northwest
Thursday Night through Friday...VFR. No significant weather.
Friday Night through Saturday...Restrictions possible (40-60%)
with rain and snow showers expected to move through.
&&
.MARINE...
A Small Craft Advisory is in effect for all coastal waters
until 9 AM Monday. Gusts remain elevated along the Delaware Bay
so the SCA for this area was extended to 9 AM along with the
continuing SCA for the Atlantic Ocean coastal waters.
Early this morning, winds are northwesterly around 20-25 kt
with frequent gusts near 30 kt for all ocean zones and the
Delaware Bay. Seas over the ocean are around 5 feet, but are
expected to decrease to around 4 feet by mid-morning.
Winds will then begin to diminish by mid-morning today, falling
below 25 kt and with seas less than 5 feet. No marine hazards
are anticipated beyond the current SCA through tonight.
Outlook...
Tuesday through Wednesday...Advisory conditions with east winds
increasing to near 25-30 kts and then becoming northwest Tuesday
night into Wednesday. The potential for wind gusts near 35 knots has
decreased some, but will leave the Gale Watch in effect as
previously issued for now. Winds look to diminish through the day
Wednesday. Seas 5-7 feet, also diminishing through the day
Wednesday.
Thursday through Thursday night...SCA conditions likely
Thursday afternoon into early Thursday night as NW winds
increase to near 25-30 kts and seas 4-6 feet.
Friday through Friday night...No marine hazards anticipated. Rain
likely developing at night.
&&
.CLIMATE...
Widespread moderate to heavy precipitation is expected on
Tuesday, December 2nd. A few daily precipitation and/or snowfall
records could be challenged. Records for our climate sites are
listed below:
Record Precipitation (Rainfall)
December 2
Site Record/Year
Allentown (ABE) 0.86"/1934
AC Airport (ACY) 1.03"/1996
AC Marina (55N) 1.18"/1929
Georgetown (GED) 1.11"/1974
Mount Pocono (MPO) 3.56"/1996
Philadelphia (PHL) 1.48"/1986
Reading (RDG) 1.29"/1981
Trenton (TTN) 2.13"/1986
Wilmington (ILG) 1.27"/1991
Record Snowfall
December 2
Site Record/Year
Allentown (ABE) 3.6"/1952
AC Airport (ACY) T/2019*
Philadelphia (PHL) 2.0"/1903
Reading (RDG) 6.0"/1929
Trenton (TTN) 3.0"/1903
Wilmington (ILG) 1.0"/1952
*Multiple years with a Trace.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 4 AM to 1 PM EST Tuesday for
PAZ060>062.
Winter Weather Advisory from 4 AM to 10 AM EST Tuesday for
PAZ101-103-105.
Winter Storm Watch from late tonight through Tuesday evening
for PAZ054-055.
NJ...Winter Storm Watch from late tonight through Tuesday evening
for NJZ001.
Winter Weather Advisory from 4 AM to 1 PM EST Tuesday for
NJZ007-008.
Winter Weather Advisory from 4 AM to 10 AM EST Tuesday for
NJZ009.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for ANZ450-
451.
Gale Watch from Tuesday afternoon through late Tuesday night
for ANZ450>455.
&&
SYNOPSIS...Guzzo/Staarmann
NEAR TERM...AKL
SHORT TERM...Guzzo/Staarmann
LONG TERM...AKL/Guzzo/Staarmann
AVIATION...AKL/Hoeflich/Staarmann
MARINE...AKL/Staarmann
CLIMATE...StaarmannHazardous weather outlook, Dec 1, 5:11 AM EST, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 511 AM EST Mon Dec 1 2025 MDZ012-015-019-020-021015- Kent MD-Queen Annes-Talbot-Caroline- 511 AM EST Mon Dec 1 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tonight through Sunday. A storm system will bring potential for light snowfall accumulations less than 1 inch early Tuesday morning, before changing to all rain for the remainder of the day. Slippery road conditions may be possible Tuesday morning if any snowfall accumulation occurs. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. AKL
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 1:28 AM EST | Winter Weather Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 hr |
| Dec 1, 9:31 AM EST | Small Craft Advisory | PHI | 3 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.